DILOTAB® II – Non-drowsy relief of cold and hay-fever symptoms,including nasal and sinus congestion, sinus pain, headache and minor aches and pains. Two tablets per packet. Available in 100 (1486) and 250 (1487) count boxes.
Active ingredients (in each tablet)
Acetaminophen 325 mg...pain reliever
Phenylephrine HCI 5 mg...nasal decongestant
Packaged for industrial use, this medicine is not packaged in child resistant packaging. Do not use if package is torn, cut or opened. Please store and keep all medicine out of the reach or sight of children.
The reviews tout the effectiveness of this sinus medication. Add your review to help others who also suffer from sinus pain.
56 Reviews Hide Reviews Show Reviews
One of the best if not the best congestion reliever I have ever taken...
Works great ! Tried other products but this works best for me !
Allergies always get the best of me until I switchEd to Dialatab. I will never go without now. Great price ad well.
very good for colds
Have used Dilotab for many year's fast shipping and can track your order .
My husband & I both use this product.
I have been buying these pills (incl. Pain Aids) for years. Our office used to have them in our first-aid kit and we all swore by them. I left that job and have been ordering them ever since. They are both great. Take the Dilotabs at the first sign of a cold or sore throat and it usually goes away. I think the key is to take the pill when you first suspect you're getting sick.
I have bought Dilotab for a long time at the only place I could find it - Quick Trip! I basically don't take any medicine but occasionally I take this for a little sinus stuffiness and it absolutely works! But the price has become much too high for individual packages! So this is my first purchase of a box. I like this product because there are no strange side effects and it is very effective.